# SDR AALA20100819TUL03

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER DOOR SILL IN AFT CARGO.  REPLACE PANEL PER SRM-51-10-02-0G.
